Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Juanandtwo

Member
  • Total Reviews

    0
  • Content Count

    2
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Juanandtwo

  • Rank
    New Member
  1. Hi guys, interesting thoughts and feelings about this ! But great for everyone to share their experiences and create some for of hope for us all! I took accutane 3 months ago and stopped after 2.5 weeks , the changes I was seeing in my body were too much.. however on the topic of flushing, I flushed rarely in the two weeks I took it, but the side effects kicked in about one month after I stopped , skin sensitivity and facial flushing etc and is still happening now. Something to think about , I s
  2. Hey guys , just a word on the ice pick or divots in the skin , I also am suffering slightly with this. Im no doctor , and here In Spain they can be pretty poor in really detailing the side affects. I noticed these small dents after a couple of weeks and like you guys have been alarmed. From some research from better sources and where logic prevails , I believe they could be due to the shrinking of the pore, and lack of collegen, generally accutane doing some quite serious damage to the skin. Sur
×